# SDR AALA202001319020

- Difficulty date: January 30, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N967UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000211
- Aircraft time: 26,647 hours, 20,124 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Module
- Part number: 142091143
- Part serial: 645
- Condition: Faulty
- Location: Zone 100
- Part time: 23,639 hours, 17,822 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ATL-PHL, FLIGHT CREW DECLARED AN EMERGENCY INTO PHL ACCOUNT LANDING GEAR TEMPERATURE EXCEEDANCE. IN ADDITION LEFT AND RIGHT BRAKE FAULT INDICATIONS. WHEN SELECTING AUTOBRAKES, "LG TEMP EXCEEDENCE", "BRK RH FAULT", "BRK LH FAULT" EICAS MSGS QRH COMPLIED WITH. FLIGHT LANDED WITHOUT INCIDENT. REMOVED AND REPLACED MAIN BRAKE CONTROL MODULE IAW AMM 82-41-07-000-801-A. PERFORMED OPERATIONAL TEST ON MAIN BRAKE SYSTEM IAW AMM 32-41-00-710-801-A.
